# SDR REXA2019082801329

- Difficulty date: August 28, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK FS 409+32 TO 409+28 CORRODED. INCLUDES 8769461/184. REMOVED, FABRICATED AND INSTALLED SIDE SEAT TRACK FROM FS 409+32 TO FS 409+128 IAW AMM 53-01-11-400-802 AND GREO 601R-53-00-055 REVC 03/21/17.
